Investigation of an impulsive Sturm-Liouville operator on semi axis


YARDIMCI Ş., ERDAL İ.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.5, pp.1409-1416, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 5
  • Publication Date: 2019
  • Doi Number: 10.15672/hjms.2018.591
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1409-1416
  • Keywords: Sturm-Liouville operators, boundary value problems, impulsive conditions, asymptotics, spectral singularities, SPECTRAL SINGULARITIES, SCHRODINGER OPERATOR, QUADRATIC PENCIL
  • Ankara University Affiliated: Yes

Abstract

The objective of this work is to investigate some spectral properties of an impulsive Sturm-Liouville boundary value problem on the semi axis. By the help of analytical properties of the Jost solution and asymptotic properties of a transfer matrix M, we examine the existence of the spectral singularities and eigenvalues of the impulsive operator generated by the Sturm-Liouville equation.